# SDR HEEA955442

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Defective
- Location: Autoflight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VG WILL NOT BECOME VALID. TIME SINCE REPAIR 529:50.
